# SDR SWAA086670

- Difficulty date: November 24, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 2,738 hours, 1,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT, DID NOT DEPLOY.  INSTALLED SLIDE PER MT.
